Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from hypothyroidism and talassemia minor. Traces of sugar in urine. Low blood urine level, weight loss. Need help

I am 45 year old woman suffering from hypothiroid. I am also having trait of thalsemia minor. I found that my urine is like detergent has been disolved in water. During routine test of urine trace of sugar was found but the blood sugar was found only 65. I have lost my weight. I feel that my health is detoriating. Please help me.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query
i can feel your concerns
you need to check your thyroid profile after consulting your doctor and adjust your dose of thyroxine accordingly

weight loss is usually a feature of hyperthyroidism and not hypothroidism.
i advise you to moniter your blood sugar and also repeat your urine R/E
drink a lot of water
Have healthy balanced diet and add meat ,fresh vegetables and fruit to your diet

wishing you good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor